# SDR CA081111006

- Difficulty date: October 20, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C5B1
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 9604501
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) NR3 HYD SYS LOW PRESSURE CAUTION MESSAGE DURING CLIMB. INBD SPOILERS CAUTION MESSAGE ALSO PRESENT DUE TO HYD LOW PRESSURE.  ACFT DECLARED EMERGENCY, ALTERNATE EXTENSION USED TO DEPLOY LANDING GEAR, AND RETURNED TO FIELD.   FLUID LOSS WAS DISCOVERED FROM HYD SYS NR 3 RESERVOIR.  HYD RESERVOIR WAS CHANGED AND ALL SYS TESTED AND FUNCTIONED SATIS. ACFT RETURNED TO SERVICE.  NO P/N`S OR S/N`S AVAILABLE AT THIS TIME. UPDATE: 17-NOV-08, 08:08, "P/N 960450-1 S/N OFF: 239 S/N ON: 484".
